Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On some convex cocompact groups in real hyperbolic space

Marc Desgroseilliers and Frédéric Haglund

Geometry & Topology 17 (2013) 2431–2484
Bibliography
1 I Agol, D Groves, J F Manning, The virtual Haken conjecture arXiv:1204.2810
2 Y Benoist, P de la Harpe, Adhérence de Zariski des groupes de Coxeter, Compos. Math. 140 (2004) 1357 MR2081159
3 N Bourbaki, Éléments de mathématique XXXIV: Groupes et algèbres de Lie, Actualités Scientifiques et Industrielles 1337, Hermann (1968) 288 MR0240238
4 M Bourdon, Sur la dimension de Hausdorff de l'ensemble limite d'une famille de sous-groupes convexes co-compacts, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 1097 MR1614024
5 M Bozejko, T Januszkiewicz, R J Spatzier, Infinite Coxeter groups do not have Kazhdan's property, J. Operator Theory 19 (1988) 63 MR950825
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
7 I Chatterji, G Niblo, From wall spaces to $\mathrm CAT(0)$ cube complexes, Internat. J. Algebra Comput. 15 (2005) 875 MR2197811
8 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. 117 (1983) 293 MR690848
9 M W Davis, J Meier, The topology at infinity of Coxeter groups and buildings, Comment. Math. Helv. 77 (2002) 746 MR1949112
10 J Faraut, K Harzallah, Distances hilbertiennes invariantes sur un espace homogène, Ann. Inst. Fourier (Grenoble) 24 (1974) 171 MR0365042
11 A Felikson, P Tumarkin, A series of word-hyperbolic Coxeter groups arXiv:math/0507389
12 É Ghys, P de la Harpe, Editors, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
13 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
14 F Haglund, Les polyèdres de Gromov, C. R. Acad. Sci. Paris Sér. I Math. 313 (1991) 603 MR1133493
15 F Haglund, F Paulin, Simplicité de groupes d'automorphismes d'espaces à courbure négative, from: "The Epstein birthday schrift" (editors I Rivin, C P Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 181 MR1668359
16 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
17 F Haglund, D T Wise, Coxeter groups are virtually special, Adv. Math. 224 (2010) 1890 MR2646113
18 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
19 M Kapovich, Representations of polygons of finite groups, Geom. Topol. 9 (2005) 1915 MR2175160
20 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988) MR2636665
21 G Moussong, Some nonsymmetric manifolds, from: "Differential geometry and its applications" (editors J Szenthe, L Tamássy), Colloq. Math. Soc. János Bolyai 56, North-Holland (1992) 535 MR1211680
22 G A Niblo, L D Reeves, Coxeter groups act on $\mathrm{CAT}(0)$ cube complexes, J. Group Theory 6 (2003) 399 MR1983376
23 B Nica, Cubulating spaces with walls, Algebr. Geom. Topol. 4 (2004) 297 MR2059193
24 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
25 È B Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 1072 MR0302779
26 D T Wise, The residual finiteness of negatively curved polygons of finite groups, Invent. Math. 149 (2002) 579 MR1923477
27 D T Wise, Subgroup separability of the figure 8 knot group, Topology 45 (2006) 421 MR2218750